# SDR SWAA2022082937116

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ FASTENER HOLE LBL 13 BETWEEN. STA 344 AND 360 MKD DOT / [01] REMOVED FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ FASTENER HOLE LBL 13 BETWEEN. STA 344 AND 360 IAW B737-700 SRM 51-40-02-0G-0;[02] VERIFIED 1;[03] LOCATED AND DRILL NEW INTERCOSTAL REFERENCE B737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEP 3 OK TO INSTALL INTERCOSTAL;[05] INSTALLED NEW INTERCOSTAL BETWEEN STA. 344 AND 360 LBL 13' FWD WET AREA REFERENCE B737-700 SRM 51-40-02-0G-0;[06] VERIFIED 5
